# SDR CALA2017121704490

- Difficulty date: December 17, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N69806
- Make and model: Boeing 737924ER
- Aircraft serial: 42742
- Aircraft time: 14,592 hours, 5,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 12c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RDU OPS REPORTS SEAT MOUNTED EMERGENCY LIGHT IS HANGING AT SEAT 12C. REPLACED FLOOR PROXIMITY LIGHT ASSY. REF. AMM33-51-11.
